Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Ordered group invariants for nonorientable one-dimensional generalized solenoids


Author: Inhyeop Yi
Journal: Proc. Amer. Math. Soc. 131 (2003), 1273-1282
MSC (1991): Primary 58F03, 58F12, 54H20
Published electronically: November 20, 2002
MathSciNet review: 1948120
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $f\colon X\to X$ be an edge-wrapping rule which presents a one-dimensional generalized solenoid $\overline{X}$, and let $M$ be the adjacency matrix of $f$. When $X$ is a wedge of circles and $f$ leaves the unique branch point fixed, we show that the stationary dimension group of $M$is an invariant of homeomorphism of $\overline{X}$even if $\overline{X}$ is not orientable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58F03, 58F12, 54H20

Retrieve articles in all journals with MSC (1991): 58F03, 58F12, 54H20


Additional Information

Inhyeop Yi
Affiliation: Department of Mathematics, University of Maryland, College Park, Maryland 20742
Address at time of publication: Department of Mathematics and Statistics, University of Victoria, Victoria, British Columbia, Canada V8W 3P4
Email: inhyeop@math.umd.edu, yih@math.uvic.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06794-1
PII: S 0002-9939(02)06794-1
Keywords: One-dimensional generalized solenoid, orientable double cover, ordered group
Received by editor(s): June 27, 2001
Published electronically: November 20, 2002
Communicated by: Michael Handel
Article copyright: © Copyright 2002 American Mathematical Society